# SDR IXXA199583

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Part time: 72,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND UNDER THE VERTICAL STABILIZER AFT SPAR CLOSE-OUT PANEL JUST FORWARD OF THE UPPER RUDDER DAMPER.  THE CORRODED PARTS WERE REMOVED, AND A NEW SKIN AND FITTING WERE INSTALLED IAW COTNEY ENGINEERING DRAWING SKA95164-1, DATED 8/24/95.  (M)
